# SDR UALA2009092303008

- Difficulty date: September 22, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 55,011 hours, 10,129 cycles
- Engine: Pwa PW4077
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4100949
- Part serial: 0289
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNING ODOR AND NOISE FROM MID GALLEY.  FOUND GASPER C/B POPPED.  REPLACED GASPER FAN, OPS CHECK NORMAL.
